The characteristics of the chaotic parameters for a loss type of modified coupled dynamic system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2012, Vol. 61 Issue (15): 150504     doi:10.7498/aps.61.150504
GENERAL Current Issue| Archive| Adv Search  |   
The characteristics of the chaotic parameters for a loss type of modified coupled dynamic system
Hao Jian-Hong, Sun Na-Yan
School of Electric and Electronic Engineering, North China Electric Power University, Beijing 102206, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn